Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Is it possible Atripla messed up my brain?
May 22, 2013

Hello. I've been positive and undetectable for a little over 7 years. I was on Atripla for 6 years. I had a ton of dizzy spells and realized the Atripla was making me depressed. My doc recommended I switch to Complera. I immediately agreed and stopped Atripla. When I switched, I started to have really odd experiences as the Atripla was leaving my system. On the right side of the back of my head, it felt like someone was holding a hot poker there... The size of the burning sensation was that of a finger. Also, again on the right side of the front of my head, it felt like my brain was twitching. I now feel as if the right side of my head is weaker and there is pressure. I know this all sounds weird but I just don't know what to do. I have a dr appt. this week and I do plan on reiterating this to him. Have you ever heard of something like this before? Please let me know. Thanks.

Response from Dr. Henry

That is a new issue from me-has any reader heard of or experienced something like this in the setting of switching off efavirenz?? KH



Previous
belly fat
Next
Affordable HIV Meds in Third World Country

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement